# SDR USAA010782

- Difficulty date: July 5, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Part time: 31,193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STAB SKIN WITH PREVIOUSLY INSTALLED DOUBLER, 57 INCHES LONG WIDTH VARIES FROM 4 INCHES TO 5 INCHES, LEFT HORIZONTAL STABILIZER, SS 111.10 TO 166.30 AT REAR SPAR.  DAMAGE REMOVED, INSTALLED DOUBLER PER EA'S 85064 AND 69880.  (M)
